# SDR CALA9801193

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 TEAR IN UPPER RUDDER RT SIDE TRAILING EDGE SKIN.  THE TORN AREA WAS CUT OUT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
